MAUDE Adverse Event Report: BUSSE HOSPITAL DISPOSABLES; BONE MARROW BIOPSY / ASPIRATION TRAY W/ BIOPSY & ASPIRATION NEEDLE / STERILE / L

BUSSE HOSPITAL DISPOSABLES; BONE MARROW BIOPSY / ASPIRATION TRAY W/ BIOPSY & ASPIRATION NEEDLE / STERILE / L
Catalog Number 652
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was initiated following receipt of a complaint regarding a bent needle observed during a bone marrow biopsy.The reporter confirmed the needle appeared normal during insertion, with resistance only noticed upon removal.The procedure was performed in accordance with the product's instructions for use, and no unusual patient anatomy or positioning was reported.No additional medical intervention was necessary, and the incident was described as isolated by the facility.Although an image of the needle was submitted, the physical sample was not returned despite multiple follow-up attempts.The user confirmed that a bone marrow sample was successfully obtained during the procedure.A comprehensive review of manufacturing and quality control records, along with a re-inspection of current inventory, revealed no deviations or issues.Notably, the report referenced an i-style needle, while the image showed a j-style needle.A previous complaint from the same facility involved a similar issue with a j-style needle, where improper technique was suspected.It was also noted that the product was used beyond its expiration date.Based on image review and contextual information, the observed bending could be consistent with factors such as repositioning during removal, advancement without the trocar, or improper insertion technique.
 
Event or Problem Description
On 04/29/2025 the fda forwarded report, mw5169163, which was submitted to them trough fda's medwatch program.Upon review, the submission was made for busse item 652, lot#2220860.The reported noted "when the provider was removing the bone marrow needle from the patient's body it had a slight bend to it." immediately, a complaint investigation was opened, and reporter noted in the report was contacted.

Common Device Name
BONE MARROW BIOPSY / ASPIRATION TRAY W/ BIOPSY & ASPIRATION NEEDLE / STERILE / L
Manufacturer (Section D)
BUSSE HOSPITAL DISPOSABLES
75 arkay drive
hauppauge 11788
Manufacturer (Section G)
BUSSE HOSPITAL DISPOSABLES
75 arkay drive
hauppauge NY 11788
Manufacturer Contact
muhamad ansari
75 arkay drive
hauppauge, NY 11788
8006456526
MDR Report Key22052711
Report Number2433012-2025-00002
Device Sequence Number5355390
Product Code PRV
UDI-Device Identifier00849233013278
UDI-Public00849233013278
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number652
Device Lot Number2220860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown